# SDR DALA2015021101166

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 51,212 hours, 14,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND TEAR STRAP  BS 700, BETWEEN STRINGERS 3-4L LIGHTING STRIKE.   ACCOMPLISHED ER/A 522482-14AD REV C AND REV A.
